ArticleCureus2025
ST-Elevation Myocardial Infarction (STEMI) Due to Left Ventricular Thrombus Embolization: Implications of Multiagent Hormone Replacement Therapy.
Article in Cureus, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Acute coronary syndrome (ACS) primarily affects older individuals with established risk factors, but its occurrence in younger patients without traditional risk factors is rare and warrants attention. We present the case of a 41-year-old physically active male patient on long-term combination hormone replacement therapy (HRT) (testosterone, tamoxifen, and anastrozole) who developed ST-elevation myocardial infarction (STEMI) complicated by peri-infarction pericarditis (PIP). A diagnostic workup revealed a large thrombus occluding the left circumflex artery and a left ventricular (LV) thrombus. Despite attempts at thrombectomy, revascularization was unsuccessful, and the patient was managed with therapeutic anticoagulation, standard ACS pharmacotherapy, and cessation of hormone therapy. He was discharged on warfarin and continues regular follow-up at the anticoagulation clinic. His first follow-up visit to cardiology is yet to occur. This case highlights the potential cardiovascular risks associated with combined HRT, underscoring the need for clinicians and patients to be aware of its possible role in provoking thrombotic events and myocardial infarction in younger individuals.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.